Jun 4, 2004
I have just started meds for hiv. i am taking combivir, kaletra, zithromax, and smz/tmp. i started 4 days ago. the first day, i had blotchiness on my arms, legs and chest and itching. the second day, the blotchiness started to dwindle, and now is almost gone, but the itchiness is still bugging me. is this normal?
| Response from Dr. Henry
Skin issues are quite common when starting antiretroviral medications and/or sulfa or other antibiotics. I often start one set of drugs for 2-4 weeks and then another set (ie first the antiobiotics and then the antiretrovirals) so that I can better sort out which drug might be causing a given reaction. Again, skin rash and itching is common. If it worsens or other symptoms develop you need to discuss with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Blowjob From A Prostitute?
- Black Spots After Sharing Dildos Worried I Have HIV
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.